# SDR HEEA979117

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 214175150105
- Condition: Failed
- Location: Start/Gen
- Part time: 1,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR FAILED AND COULD NOT RESET.
